# SDR SCNA20201201394

- Difficulty date: November 20, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT ENTRY DOOR SUB THRESHOLD WEB ON UPPER AND LOWER SURFACES IN MULTIPLE AREAS STA 954-988, LBL 50-53, WL 208.  CORROSION FOUND ON AFT ENTRY DOOR SUB THRESHOLD WEB FOUND TO BE OUT OF LIMITS, DUE TO DAMAGE BEING WITHIN 20X OF FASTENER HOLE, IAW SRM 53-70-15-1A-1 FIGURE 103 DEATIL D.  REMOVED AND REPLACED AFT ENTRY DOOR SUB THRESHOLD WEB STA 947-992, IAW SRM 51-40-02-0G-0 AND DWG 147A8501 SHEET 78 REV B.
